# SDR QXEA2021022300073

- Difficulty date: February 9, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 27,502 hours, 29,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328261107SP
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL NR 1 FROM FS X32.4 TO X 229.5 Y-9 250 BLENDED BEYOND LIMITS.  REPLACED SEAT RAIL NR 1 IAW Q400 SRM 51-40-07-02-01. 51-40-15-02-01, 51-42-05-02-01, 57-42-45-48-02-01.
